| Model Number |
SIGADAPTSHORT |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, prior to use, after assembling the powered handle, shell, and adapter, a looseness was observed between the shell and the adapter, resulting in their unintended separation.A new set of powered handle, shell, and adapter was used to resolve the issue.There was no patient involved.
Additional Manufacturer Narrative
D10 concomitant product: sigphandle, sig power sigphandle handle (serial#: (b)(6)); sigpshell, sig power sigpshell control shell (lot#unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Correction: e1 (prefix) and e2 (occupation) additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Evaluation noted that the adapter was connected to gen2 acc software and the strain gauge was responsive.The adapter had 4 of 50 procedures remaining.The adapter was connected to an rpa clamshell and an rpa signia handle running software.The connection between the clamshell and the adapter was secure.The device calibrated correctly.An rpa reload was attached to the adapter and was able to be loaded and unloaded without difficulty.The reload was able to be rotated and articulated in all directions without hangups or sluggishness.The adapter was able to be fired without any issues.The firing force was abnormally low.After firing, the adapter was reconnected to the gen2 acc software and no new errors appeared.It was reported that prior to use, after assembling the powered handle, shell, and adapter, a looseness was observed between the shell and the adapter, resulting in their unintended separation.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The evaluation detected an unreported condition: powered stapling-adapter data and signia uart communication error.There was a universal asynchronous receiver- transmitter (uart) communications error in the data saved to the system.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.